| Catalog Number |
02.12.0025R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
04/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 6 months after primary, the patient came in reporting instability due to a loose femoral component and the cause is unknown.The surgeon revised the insert, femur and patella.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22-apr-2025.Lot 2206020: (b)(4) items manufactured and released on 08-jun-2022.Expiration date: 24-may-2027.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.